# SDR SWAA2021110916064

- Difficulty date: September 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @ LBL-2 STA 540. MKD DOT ; / [01] REMOVED FLOOR SUPPORT BREAK STA.540; LBL2 REF.B737-7 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] OK TO DRILL HOLES; [04] LOCATED AND DRILLED NEW FLOOR BREAK REF. B737-7 SRM 51-40-05-0G-0; [05] VERIFIED STEP 4; [06] OK TO INSTALL FLOOR SUPPORT; [07] TREATED AND PRIMED HOLES REF. B737-7 SRM 51-20-01-0G-0; [08] LATE ENTRY - REMOVED FLOOR PANEL #231UF FOR ACCESS REF. B737-7 AMM 53-21-00-000-801; [09] INSTALLED FLOOR SUPPORT BREAK STA.540 LBL2 REF. B737-7 SRM 51-40-02-0G-0 AND DRW.#143A5240; [10] VERIFIED STEPS 7; 8 AND 9; [11] OK TO INSTALL FLOOR PANEL; [12] INSTALLED FLOOR PANEL #231UF REF B737-7 AMM 53-21-00-400-801; [13] REMOVED AND REPLACED FLOOR SUPPORT BREAK STA. 540; LBL2 REF. B737-7 SRM 51-40-02-0G-0 AND DRW.#143A5240; [14] VERIFIED STEPS 12 & 13 RII
